# SDR DALA2023040402592

- Difficulty date: March 30, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 88,056 hours, 15,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 R3 EXERIOR EMERGENCY LIGHT INOP, CORRECTIVE ACTION: FOUD NO POWER AT LIGHT. REMOVED AND REPLACED CHARGER AND BATTERY PER B767 AMM 33-51 AT LOCATION M6760. OPS CHECK GOOD. (4164664)
